# SDR UPS00832571

- Difficulty date: April 25, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 64,438 hours, 24,396 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 975329423
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-2, LEFT WING NUMBER 2 STUB WING VERTICAL STIFFENER CRACKED APPROX STA XS256.  REMOVED, FAB AND INSTALLED IAW DWG NR 9753294 AND SRM 51-1-8, 51-1-20D.
